Menu
Cart 0
ASPRO Clear 300mg 24tabs

ASPRO Clear 300mg 24tabs

  • $750


Active Ingredients

Aspirin 300mg.

Inactive Ingredients

Soduim Bicarbonate 508mg, Citric Acid Anhydrous 362mg.

Product Description

Aspro Clear provides temporary pain relief. Aspro Clear is pleasant to take and works quickly because it forms a clear solution, ready to be absorbed as soon as you drink it. Aspro Clear is a 100 percent disolveable aspirin tablet designed to be easy to take in water, a break through for people who just can not face taking pills. Aspro Clear is particularly effective against tension headaches, period pain, muscle and joint pain, dental pain, back pain, toothache, and flu symptoms.

Dosage

  • Adults - Take 2 – 3 tablets dissolved in half a glass of water every 4 hours. Do not exceed 15 tablets in 24 hours.
  • Children over 12 years - Take 2 tablets dissolved in half a glass of water every 4 hours. Repeat dose after 6 hourts if necessary.
  • Children 6 to 12 years - Take 1 tablet dissolved in half a glass of water every 4 hours. Repeat dose after 6 hourts if necessary.
  • Children 3 to 5 years - Take 0.5 tablet dissolved in half a glass of water every 4 hours. Repeat dose after 6 hourts if necessary.
  • Do NOT administer Aspro Clear to children under 3 years except on doctors advice.

Warnings and Cautions

  • Keep out of reach of children.
  • Do not use this product if you suffer from stomach ulcer, are in the last 3 months of pregnancy, are taking anti-coagulant therapy or if you are allergic to aspirin or other anti-inflammatory medicines.
  • Unless instructed by a doctor, do not use this product if you have asthma, are taking other medicines containing aspirin or anti-inflammatory medicines or during the first 6 months of pregnancy.
  • See a doctor before using Aspro Clear for thinning the blood or for your heart.
  • Use strictly as directed.
  • Aspro Clear is intended to provide temporary pain relief, prolonged or excessive use can be harmful.
  • The maximum daily dose of Aspro Clear contains 1.8g of sodium & should not be taken by persons on a low sodium diet.
  • Consult a doctor before giving this medicine to children under 12 years old or teenagers with chickenpox, influenza or fever.
  • Aspro Clear must be dissolved in water.
  • Free from aluminium, lactose and gluten.
  • Contains saccharin sodium.
  • Store below 25°C. Protect from moisture.

Aspro Clear is a registered trademark of Roche

 


We Also Recommend